# SDR DALA2016020400995

- Difficulty date: February 3, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 67,363 hours, 18,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3L DOOR SLIDE DEPLOYMENT TEST, EMERGENCY LIGHTS ON SLIDE DID NOT ILLUMINATE. ALL OTHER PARAMETERS OK.   REPLACED L3 DOOR SLIDE IAW ADMS 2566-92-01-3L DOOR SLIDE INSTALLATION OK.
